# SDR COZA20151209069

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,118 hours, 38,877 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 36052392
- Part serial: 092568500153
- Condition: Loose
- Location: Apu
- Component: Apu, Hnywl, GTCP85129H
- Component part number: 380428101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PROPORTIONAL CONTROL VALVE BODY LOOSE.  VALVE IS LOCATED ON LOWER SIDE OF THE APU.  REPLACED VALVE AND OPERATIONAL CHECK NORMAL.
